# SDR UALA2012091905306

- Difficulty date: September 18, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,228 hours, 22,594 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Selector Panel
- Part number: 503111
- Part serial: 168
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O AUDIO SEL PANEL WILL NOT SELECT NR 1 COMM MOVED PANEL TO OBS POS AND PLACARD OBS SEAT INOP.  REPLACED OBSERVER'S AUDIO SELECTOR PANEL.
